Non‐linear analysis of thin‐walled structures using plate elements

Chin, CK, Albermani, Fga and Kitipornchai, S (1994) Non‐linear analysis of thin‐walled structures using plate elements. International Journal for Numerical Methods in Engineering, 37 10: 1697-1711. doi:10.1002/nme.1620371005


Author Chin, CK
Albermani, Fga
Kitipornchai, S
Title Non‐linear analysis of thin‐walled structures using plate elements
Journal name International Journal for Numerical Methods in Engineering
ISSN 10970207 00295981
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.1002/nme.1620371005
Volume 37
Issue 10
Start page 1697
End page 1711
Total pages 15
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 06 Sep 2017, 16:14:45 EST by Jeannette Watson